# SDR 06FDEA03117

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-CABIN CORROSION ON SEAT TRACK BASE AND CROWN AT STA 745 TO STA 832 RBL   27.5".  REMOVED CORROSION AND FOUND EXCEED LIMIT AS PER SRM 53-70-00 FIG.3   VOL.I AND   CARRY OUT REPAIR BY FABRICATING NEW SEAT TRACK AND SPLICE AS PER SRM 53-70-00   FIG.1 VOL.I.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
